# SDR 96ZZZX5625

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5124
- Make and model: Saab 2000SAAB
- Aircraft serial: 2000027
- Propeller: Rotol R3816123F5
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Strip
- Condition: Cracked
- Location: Lt Prop
- Part time: 697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT INSPECTION, A LEFT PROP BLADE EROSION STRIP WAS FOUND CRACKED.  THE CRACK WAS APPROXIMATELY 4.1 INCHES LONG AND PARALLEL TO THE LEADING EDGE.  REPLACED THE PROPELLER PER SAAB 2000 MM AND PERFORMED GROUND CHECKS.
